# SDR 02FDEA00164

- Difficulty date: February 20, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 970, LBL 8, WL 136.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-1, 53-10-4 FIG 15 & EA 7-5310-62782.
